# SDR ASOA201905025066

- Difficulty date: May 2, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 41,194 hours, 31,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 118998
- Condition: Discharged
- Location: Cabin
- Part time: 14,619 hours, 10,976 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHTS WERE FOUND INOP. MX REMOVED AND REPLACED NR 4 EMERGENCY BATTERY PACK WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
